Asymptotics and optimal bandwidth selection for highest density region estimation

Publication Type:
Journal Article
Citation:
Annals of Statistics, 2010, 38 (3), pp. 1767 - 1792
Issue Date:
2010-06-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2009008667OK.pdf873.2 kB
Adobe PDF
We study kernel estimation of highest-density regions (HDR). Our main contributions are two-fold. First, we derive a uniform-in-bandwidth asymptotic approximation to a risk that is appropriate for HDR estimation. This approximation is then used to derive a bandwidth selection rule for HDR estimation possessing attractive asymptotic properties.We also present the results of numerical studies that illustrate the benefits of our theory and methodology. © 2010 Institute of Mathematical Statistics.
Please use this identifier to cite or link to this item: